Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Abdominal pain, sore thighs, rash on the nose, back pain. Causes?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11733 Questions
Any idea what would cause abdominal pain, sore thighs, and a rash on my nose and around my mouth. Sometime I feel pain in my lower back as well and it has lingered for around a month.
Posted Sat, 2 Jun 2012 in General Health
Answered by Dr. Rakhi Tayal 1 hour later
Thanks for posting your query.
The generalized aches and pains with a rash for one month at your age could be due to-
1. Generalized viral illness.
2. Improper diet.
3. Abnormal body posture, muscle overuse.
4. Electrolyte imbalance.
5. Hormonal disbalance like hypothyroidism.
5. Anxiety neurosis.

All these possibilities need to be ruled out after a proper physical examination and related blood tests.
Till the time you get evaluated for these possibilities, there are some of the other lifestyle options which you can follow:

1) You can take a mild pain killer like paracetamol or ibuprofen for symptomatic relief. Taking a well balanced diet will be helpful.

2) Do not take caffeine or alcohol at night just before going to bed.

3) Indulge in yoga and meditation to calm your mind.

4) You can also indulge in progressive muscle relaxation which is useful in anxiety by alternately tensing and relaxing the muscles.
You can apply a 1% hydrocortisone ointment locally on the rash for symptomatic improvement.

Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Follow-up: Abdominal pain, sore thighs, rash on the nose, back pain. Causes? 26 hours later
Thank you for the quick response Doctor. I wanted to give you some other details that may help your diagnosis. The rash on my face burns at times and I have been using 1% hydrocortisone/ 1% lodoquinol cream. It helps with the burning but makes my face oily and small white pimples/acne appears.Also it tends to get worse when my facial hair grows in. The abdominal and lower back pain comes and goes as well as a sore groin area. I'm off the prednisone but now on monodox. I have had some blood tests done but nothing came up but elevated red blood cells. My stress and anxiety is really high and I dunno if it is causing some issues. I had a one night stand the week before the symptoms started and I'm not sure if it's related. I used protection but I performed oral on her for a brief moment without. Do you think this is related or sounds like an std.
Answered by Dr. Rakhi Tayal 3 hours later
Thanks for writing again.
Your symptoms are not likely to be due to STDs. A viral illness seems to be a more likely cause.
The skin rashes are more likely to be allergic in origin. Development of acne is more commonly seen in face due to application of oily creams. Consulting a dermatologist will be helpful in proper diagnosis and specific management. High levels of stress and anxiety further increases the exacerbations.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Above answer was peer-reviewed by
Follow-up: Abdominal pain, sore thighs, rash on the nose, back pain. Causes? 41 hours later
Thanks. How serious is a viral illness and what can I take for it. Also do these tend to last over 5 weeks and what doctors or treatments should I look into.
Answered by Dr. Rakhi Tayal 28 minutes later
The viral illness is benign in nature and usually improves in 6-8 weeks with a healthy diet, moderate exercise and vitamin B complex and vitamin c supplements to enhance the immunity.
In case the symptoms are persistent then you need to consult your primary physician for a few blood tests.
Wishing you an early trouble free recovery.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor